# SDR MALA070056

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 21,474 hours, 23,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLAP, P/N 7257800-574, S/N 1326, IS DAMAGED APPROXIMATELY 4.0" FROM THE AFT EDGE AND 2.6' FROM THE INBOARD END OF THE PART.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S57060. REF: EAMS WORK ORDER 216293 TASK 6501.
